# SDR ASAA2018010223214

- Difficulty date: January 2, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 53,767 hours, 24,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A52136
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK FLOOR SUPPORT ANGLE CORRODED UNDER AFT CENTER FLOOR ACCESS PANEL. GROUNDED - YES. REPAIRED FLT DECK FLOOR SUPPORT ANGLE IAW EA 700 53EA 19749 W .90" O .050" R .033" L 3.5" D .017".
